Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 22, 2008, 4:01 PM CST for Bay County, Walton County, Washington County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2008, 4:01 PM CST (22:01 UTC)
- Expired
- Feb 22, 2008, 4:45 PM CST
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 31 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 11:26 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 222203
SVRTAE
FLC005-131-133-222245-
/O.NEW.KTAE.SV.W.0041.080222T2201Z-080222T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM CST FRI FEB 22 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITIES OF...PANAMA CITY...LYNN HAVEN...
SOUTHEASTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 445 PM CST
* AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 32 MILES WEST OF LOWER GRAND
LAGOON...OR 16 MILES SOUTH OF SANTA ROSA BEACH...AND MOVING EAST AT
50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTHWEST OF LYNN HAVEN BY 440 PM CST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST FRIDAY
EVENING FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3013 8577 3017 8580 3023 8592 3031 8609
3030 8614 3033 8617 3033 8620 3035 8622
3061 8594 3026 8543
TIME...MOT...LOC 2201Z 248DEG 46KT 3017 8626
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 222221
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
518 PM EST FRI FEB 22 2008
FLC005-131-133-222245-
/O.CON.KTAE.SV.W.0041.000000T0000Z-080222T2245Z/
WASHINGTON FL-WALTON FL-BAY FL-
418 PM CST FRI FEB 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR WEST CENTRAL BAY...SOUTHEASTERN WALTON AND SOUTHWESTERN
WASHINGTON COUNTIES...
AT 417 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
LAIRD...OR 14 MILES SOUTHEAST OF SANTA ROSA BEACH...MOVING EAST AT 50
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAIRD AND 6 MILES SOUTH OF SEMINOLE HILLS BY 425 PM CST...
WEST BAY AND 7 MILES SOUTH OF PINE LOG BY 430 PM CST...
9 MILES SOUTH OF EBRO BY 435 PM CST...
SAN CARLOS CHACATOS...VICKSBURG AND CRYSTAL LAKE BY 445 PM CST...
IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST FRIDAY
EVENING FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3020 8586 3031 8609 3030 8613 3033 8617
3061 8594 3036 8557 3025 8571 3023 8571
3024 8572 3019 8577
TIME...MOT...LOC 2218Z 248DEG 46KT 3025 8603
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 1:44 PM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Feb 22, 1:44 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EST FRI FEB 22 2008
...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST
THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...LOCALIZED FLOODING THREAT CONTINUES WITH ADDITIONAL
RAINFALL EXPECTED THROUGH TONIGHT...
...AREAS OF DENSE FOG EXPECTED ONCE AGAIN TONIGHT...
.SHORT TERM...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HAIL
ASSOCIATED WITH A COLD FRONT TO OUR WEST WILL BE THE MAIN CONCERN
THROUGH THE EVENING AND OVERNIGHT HOURS TONIGHT. THE 18Z TAE
SOUNDING WAS QUITE IMPRESSIVE. MODERATE INSTABILITY (CAPE1900J/KG)
WITH 50-60 KT UNIDIRECTIONAL DEEP LAYER SHEAR SUPPORTS THE POTENTIAL
FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WILL CONTINUE TO BE
DAMAGING STRAIGHT LINE WINDS AND HAIL. THE MODELS ARE SHOWING THE
DEEP LAYER MOISTURE PLUME AHEAD OF THIS FRONTAL BOUNDARY BRIEFLY
STALLING AND LAYING OUT FROM ENE TO WSW ACROSS THE CENTRAL PORTIONS
OF OUR FORECAST AREA THROUGH THE EVENING AND OVERNIGHT HOURS.
IN ADDITION TO THE SEVERE WEATHER CONCERN...FLOODING WILL ALSO BE
AN ISSUE WITH THE SOILS ALREADY SATURATED FROM LAST NIGHT.
ADDITIONAL RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WITH
LOCALLY HIGHER AMOUNTS WILL REMAIN POSSIBLE TONIGHT. RIVER LEVELS
AROUND THE AREA ARE ALREADY AT MINOR FLOOD STAGE. MARIANNA IN
JACKSON COUNTY HAS ALREADY ACCUMULATED AN ADDITIONAL 1.24 INCHES
THIS AFTERNOON.
AT DAYBREAK TOMORROW MORNING...THE MODELS SHOW THE COLD FRONT
EXTENDING SOUTHWEST FROM SOUTH-CENTRAL GEORGIA THROUGH
APALACHICOLA TO THE NORTHERN GULF OF MEXICO. LINGERING SHOWERS
AND ISOLATED THUNDERSTORMS AHEAD OF THIS BOUNDARY WILL REMAIN
POSSIBLE ACROSS OUR EASTERN PORTIONS OF THE AREA THROUGH THE
MORNING HOURS.
IN THE WAKE OF THE FRONT...HIGH PRESSURE WILL BUILD ACROSS THE
AREA BRINGING LIGHT NORTHERLY WINDS AND DRIER AIR. TEMPERATURES
WILL REMAIN AT OR ABOVE NORMAL THROUGH THE REMAINDER OF THE SHORT
TERM PERIOD.
24 HR RAINFALL ACCUMULATIONS AROUND OUR FORECAST AREA (MAINLY
ASSOCIATED WITH THE WARM FRONT LAST NIGHT):
NORTHWEST FLORIDA:
PANAMA CITY................................7.20 INCHES
TALLAHASSEE (FSU)..........................5.55 INCHES
MADISON COUNTY.............................4-5 INCHES
*SOME SPOTTER REPORTS FROM THE PANAMA CITY AREA HAVE REPORTED
AMOUNTS BETWEEN EIGHT AND NINE INCHES.
SOUTHWEST GEORGIA:
GRADY COUNTY........................3.58 INCHES
BROOKS COUNTY (WEST OF VALDOSTA)....4.62 INCHES
ALBANY..............................1.40 INCHES
SOUTHEAST ALABAMA:
DOTHAN..............................1.30 INCHES
&&
.LONG TERM...MODELS IN RELATIVELY GOOD AGREEMENT. PROGRESSIVE
FLOW PATTERN CONTINUES DRAGGING NEXT IN A SERIES OF COLD FRONT
ACROSS CWA ON TUESDAY. MID AND UPPER LEVEL RIDGE OVER THE MS
VALLEY MONDAY WILL SHIFT EWD AND OFF THE E COAST OF CONUS TUESDAY
WITH HIGH PRESSURE DOMINATING SE CONUS THRU THAT TIME.
THEN...SHORTWAVE TROUGH OVER THE WRN U.S. WILL AMPLIFY AS IT MOVES
INTO THE CENTRAL CONUS AND THEN TOWARDS GREAT LAKES LATE MONDAY
INTO TUESDAY. IT WILL EVENTUALLY DIG A SIGNIFICANT TROUGH OVER THE
ERN U.S BY LATE WEEK. AT LOWER LEVELS...SURFACE LOW DEEPENING AND
LIFTING TOWARDS GREAT LAKES BY TUES AFTN. THIS COMBINATION DRAGS A
STRONG COLD FRONT ACROSS ON TUESDAY NIGHT. EXCEPT A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS FOCUSED TUES AFTN/EVENING W OF APALACH
RIVER AND TUES EVENING/NIGHT EAST OF RIVER. WITH VERY DEEP LARGE
SCALE SYSTEM. SOME POTENTIAL EXISTS FOR A FEW STRONG TO POSSIBLY
SEVERE THUNDERSTORMS WITH THIS FRONTAL PASSAGE. IN ITS
WAKE...COOLER AND DRIER AIR...THIS TIME PERHAPS WITH BELOW NORMAL
TEMPERATURES...WILL MOVE INTO THE REGION TO FINISH OFF THE WORK
WEEK.
MAX TEMP AROUND CLIMO MONDAY AND TUESDAY BEFORE DROPPING TO WELL
BELOW CLIMO ON WED AND THEN INCHING UP THURS AND FRIDAY TO NEAR
CLIMO. UNDER INFLUENCE OF CANADIAN HIGH...FREEZING MIN TEMPS STILL
REFLECT AT OR BELOW FREEZING TEMPS AT COLDEST SITES WED AND THURS
LATE NIGHT INTO EARLY MORNING HOURS.
&&
.AVIATION...STRONG TO SEVERE THUNDERSTORMS WILL EFFECT THE TERMINALS
THIS AFTERNOON AND EARLY EVENING AS WARM...MOIST AIR MOVING
NORTHWARD OFF THE GULF INTERACTS WITH A COLD FRONT. WENT WITH TEMPO
GROUPS THROUGH THE EVENING FOR THE LINE AND ISOLATED STORMS OUT
AHEAD OF IT. WITH THE STORMS...LIFR CIGS AND VSBYS ALONG WITH WINDS
GUSTING 20 TO 25 KNOTS ARE EXPECTED. OVERNIGHT...RAIN WILL PREVAIL
WITH ISOLD THUNDERSTORMS. WITH AN ABUNDANT AMOUNT OF SFC
MOISTURE...ALL TERMINALS ARE EXPECTED TO DEVELOP FOG WITH LIFR-IFR
CIGS AND VSBYS OVERNIGHT.
&&
.MARINE...SOUTHERLY WINDS AHEAD OF THIS COLD FRONT ARE NOT QUITE
AS STRONG AS WE TYPICALLY SEE WITH THESE COLD FRONTS. THE
SOUTHERLY WINDS ARE REMAINING AROUND THE 15 KNOT RANGE WITH SEAS
COMING AROUND 4 TO 5 FT SEAS. AS THE COLD FRONT PUSHES THROUGH
LATER TONIGHT...WE COULD SEE A BRIEF PERIOD WHERE THESE WINDS BUMP
UP TO AROUND 18 TO 20 KNOTS. THE NORTHERLY WINDS IN THE WAKE OF
THE FRONTAL BOUNDARY TOMORROW DO NOT LOOK THAT IMPRESSIVE AS WELL
(15 KNOTS). WILL LIKELY SEE SOME LINGERING SHOWERS AND
THUNDERSTORMS EARLY SATURDAY MORNING ACROSS THE EASTERN WATERS
SOUTH OF THE THE FLORIDA BIG BEND.
&&
.FIRE WEATHER...IN THE WAKE OF THE COLD FRONT RELATIVE HUMIDITIES
SHOULD REMAIN ABOVE CRITICAL THRESHOLDS THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 58 76 47 74 42 / 80 30 10 10 0
PANAMA CITY 59 73 49 70 51 / 100 20 10 10 0
DOTHAN 53 72 43 70 44 / 60 10 10 10 0
ALBANY 56 71 42 71 41 / 80 20 10 10 10
VALDOSTA 59 75 47 73 42 / 80 40 10 10 10
CROSS CITY 64 76 50 75 44 / 80 50 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LEON...LIBERTY...WAKULLA...WASHINGTON.
GM...NONE.
&&
SHORT TERM/MARINE...GIBBS
LONG TERM...BLOCK
REST OF DISCUSSION...WOODRUM/CAMPHazardous weather outlook, Feb 22, 12:02 PM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 102 PM EST FRI FEB 22 2008 ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-231900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 102 PM EST FRI FEB 22 2008 /1202 PM CST FRI FEB 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND... A STRONG LING OF SHOWERS AND THUNDERSTORMS EXTENDING NORTHEAST TO SOUTHWEST WILL SLOWLY PUSH EAST ACROSS THE AREA THROUGH TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. IN ADDITION TO THE SEVERE WEATHER...SOME OF THE RAINFALL MAY ONCE AGAIN BE QUITE HEAVY. MANY LOCAL RIVERS ARE ALREADY RUNNING HIGH AND ADDITIONAL RAINFALL IS LIKELY TO RESULT IN MORE FLOODING ISSUES. SEE LOCAL FLOOD STATEMENTS FOR DETAILS ON HEIGHT AND TIMING OF RIVER CRESTS. IN ADDITION TO THE RIVERS...WIDESPREAD RAINFALLS BETWEEN TWO AND FIVE INCHES WITH LOCALLY HIGHER AMOUNTS OCCURRED ON THURSDAY. AFTER THIS RAINFALL THE GROUND HAS BECOME SATURATED IN MANY LOCATIONS MAKING THE THREAT OF FLOODING FROM LOCALIZED DOWNPOURS HIGHER THAN NORMAL. THERE IS A HIGH RISK OF RIP CURRENT TODAY ALONG THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WILL EXIT THE FORECAST AREA SATURDAY BRINGING TO AN END ANY LINGERING SHOWERS AND THUNDERSTORMS. ANOTHER COLD FRONTAL PASSAGE DURING THE MIDDLE OF NEXT WEEK WILL BRINGING ANOTHER CHANCE FOR A ROUND OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. MROCZKA/GIBBS
In the hours before
Special weather statement, Feb 22, 11:55 AM CST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1255 PM EST FRI FEB 22 2008 FLZ011-GAZ127-129-131-145>148-155>159-221900- BERRIEN-BROOKS-COLQUITT-COOK-DECATUR-GRADY-IRWIN-JACKSON-MITCHELL- SEMINOLE-THOMAS-TIFT-WORTH- 1255 PM EST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS... COLQUITT...COOK...DECATUR...GRADY...IRWIN...JACKSON...MITCHELL... SEMINOLE...THOMAS...TIFT AND WORTH COUNTIES... * UNTIL 200 PM EST/100 PM CST/ AT 1251 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SYLVESTER TO 11 MILES NORTH OF CHATTAHOOCHEE...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SYLVESTER TO 13 MILES SOUTH OF DONALSONVILLE...MOVING EAST AT 45 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Feb 22, 12:38 PM CST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 138 PM EST FRI FEB 22 2008 FLZ010>013-221945- BAY-CALHOUN-JACKSON-WASHINGTON- 1238 PM CST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...CALHOUN...JACKSON AND WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 145 PM CST AT 137 PM EST/1237 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF CHATTAHOOCHEE TO 11 MILES NORTHWEST OF LYNN HAVEN...OR ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF DONALSONVILLE TO 11 MILES NORTHWEST OF LYNN HAVEN...MOVING EAST AT 30 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Feb 22, 1:23 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM EST FRI FEB 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL CHIPLEY 30.78N 85.54W
02/22/2008 E0.75 INCH WASHINGTON FL PUBLIC
PENNY SIZE HAIL REPORTED ON FALLING WATERS ROAD.
&&
CAMPLocal storm report, Feb 22, 1:31 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EST FRI FEB 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST W MOULTRIE 31.18N 83.79W
02/22/2008 M59 MPH COLQUITT GA TRAINED SPOTTER
59MPH WIND GUST MEASURED
&&
CAMPSpecial weather statement, Feb 22, 1:41 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 241 PM EST FRI FEB 22 2008 GAZ148-158>161-222045- BERRIEN-BROOKS-LANIER-LOWNDES-THOMAS- 241 PM EST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS... LANIER...LOWNDES AND THOMAS COUNTIES... * UNTIL 345 PM EST AT 236 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF LAKELAND TO PAVO...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF LAKELAND TO 12 MILES NORTHWEST OF QUITMAN...MOVING SOUTHEAST AT 25 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Feb 22, 3:03 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 PM EST FRI FEB 22 2008 FLZ016-026-222200- GADSDEN-LIBERTY- 403 PM EST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN GADSDEN AND LIBERTY COUNTIES IN NORTH FLORIDA... * UNTIL 500 PM EST AT 400 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF QUINCY TO 16 MILES SOUTH OF BLOUNTSTOWN...OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF BLOUNTSTOWN TO 16 MILES SOUTH OF BLOUNTSTOWN...MOVING EAST AT 30 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:27 PM CST | Special Marine Warning | TAE | 63 min | |
| Feb 21, 6:55 PM CST | Special Marine Warning | TAE | 65 min | |
| Feb 21, 8:18 PM CST | Special Marine Warning | TAE | 117 min | |
| Feb 21, 8:55 PM CST | River Flood Warning | TAE | Gadsden, Leon | 10 days |
| Feb 22, 1:27 AM CST | Dense Fog Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 7 hr |
| Feb 22, 8:08 AM CST | Dense Fog Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more | 112 min |
| Feb 22, 11:28 AM CST | Severe Thunderstorm Warning | TAE | Jackson, Washington | 47 min |
| Feb 22, 11:47 AM CST | Special Marine Warning | TAE | 88 min | |
| Feb 22, 11:59 AM CST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 7 days |
| Feb 22, 3:19 PM CST | Special Marine Warning | TAE | 86 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.